# SDR AALA201708289011

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 14,752 hours, 5,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BY THE R1 DOOR FORWARD GALLEY COUNTER SIDE IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14.   OPERATIONAL CHECKED GOOD.
